Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2015, 12:53 AM CDT for 5 counties in Kansas. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2015, 12:53 AM CDT (05:53 UTC)
- Expired
- May 25, 2015, 1:45 AM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 42 km from the middle of the area, began a volume at 05:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 1:40 AM CDT | HAIL 1 | 2 Ne The Haggard Elev, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 5:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 819 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
918
WUUS53 KDDC 250553
SVRDDC
KSC025-057-069-081-119-250645-
/O.NEW.KDDC.SV.W.0089.150525T0553Z-150525T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1253 AM CDT MON MAY 25 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLARK COUNTY IN SOUTHWESTERN KANSAS...
NORTHERN MEADE COUNTY IN SOUTHWESTERN KANSAS...
SOUTHEASTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
SOUTHERN GRAY COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 145 AM CDT
* AT 1252 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ENSIGN TO 5 MILES NORTHEAST OF MISSLER...MOVING
EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...MINNEOLA...COPELAND...ENSIGN...BLOOM AND
THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3739 10064 3739 10070 3765 10058 3779 10005
3756 9998 3757 9980 3743 9982 3735 10063
TIME...MOT...LOC 0552Z 248DEG 23KT 3764 10026 3739 10039
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HOVORKA2 follow-up statements
110
WWUS53 KDDC 250606
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
106 AM CDT MON MAY 25 2015
KSC025-250615-
/O.CAN.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
CLARK KS-
106 AM CDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARK COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3765 10058 3779 10005 3756 9998 3757 9980
3751 9981 3739 10070
TIME...MOT...LOC 0605Z 248DEG 23KT 3768 10015 3743 10028
$$
KSC057-069-081-119-250645-
/O.CON.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
MEADE KS-HASKELL KS-FORD KS-GRAY KS-
106 AM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN MEADE...SOUTHEASTERN HASKELL...SOUTHWESTERN FORD AND
SOUTHERN GRAY COUNTIES...
AT 105 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES EAST OF ENSIGN TO 5 MILES NORTHWEST OF
FOWLER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...COPELAND...ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3765 10058 3779 10005 3756 9998 3757 9980
3751 9981 3739 10070
TIME...MOT...LOC 0605Z 248DEG 23KT 3768 10015 3743 10028
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HOVORKA102
WWUS53 KDDC 250612
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
112 AM CDT MON MAY 25 2015
KSC057-069-081-119-250645-
/O.CON.KDDC.SV.W.0089.000000T0000Z-150525T0645Z/
MEADE KS-HASKELL KS-FORD KS-GRAY KS-
112 AM CDT MON MAY 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN MEADE...SOUTHEASTERN HASKELL...SOUTHWESTERN FORD AND
SOUTHERN GRAY COUNTIES...
AT 112 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF ENSIGN TO 4 MILES NORTHWEST OF
FOWLER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DODGE CITY...MONTEZUMA...COPELAND...ENSIGN AND THE HAGGARD ELEV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL AUTHORITY WHO WILL SEND YOUR
REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF DANGEROUS
WEATHER.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DODGE CITY.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTHWESTERN
KANSAS.
LAT...LON 3765 10058 3779 10005 3756 9998 3749 10016
3739 10070
TIME...MOT...LOC 0612Z 248DEG 23KT 3769 10011 3744 10024
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
HOVORKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:07 PM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, May 24, 6:07 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 607 PM CDT SUN MAY 24 2015 ...UPDATED AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 225 PM CDT SUN MAY 24 2015 A SHORTWAVE TROUGH OVER SOUTHERN COLORADO THIS AFTERNOON WILL LIFT NORTHEASTWARD INTO NORTHWESTERN KANSAS BY LATE TONIGHT AND THEN INTO NEBRASKA BY MONDAY AFTERNOON. ALTHOUGH THE LOWER LEVELS HAVE BEEN STABILIZED SOMEWHAT BY REPEATED MCS ACTIVITY OVER THE PAST FEW DAYS, SOME RECOVERY IS EXPECTED LATE THIS AFTERNOON OVER FAR WESTERN KANSAS AHEAD OF THE TROUGH AND MID TO UPPER LEVEL COLD POOL. THUNDERSTORMS WERE ALREADY DEVELOPING THIS AFTERNOON OVER THE HIGHER TERRAIN OF COLORADO. ADDITIONAL STORMS WILL DEVELOP CLOSE TO THE COLORADO STATE LINE LATE THIS AFTERNOON. THE DEEP LAYERED SHEAR MAY BE SUFFICIENT FOR ROTATING STORMS BUT A TRANSITION TO MORE LINEAR TYPE STRUCTURES IS LIKELY GIVEN THE STRONG FORCING FOR ASCENT. ALSO, UPPER LEVEL WINDS IN THE TROUGH AXIS WERE WEAK, YIELDING VERY WEAK UPPER LEVEL SHEAR. SO DESPITE THE MODERATE SURFACE BASED CAPE VALUES, HAIL ONLY AS LARGE AS HALF DOLLARS IS EXPECTED. THE STORMS WILL PROBABLY EVOLVE INTO AN ORGANIZED CLUSTER AND PROGRESS NORTHEASTWARD ACROSS WESTERN KANSAS TONIGHT. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A LINE FROM ELKHART TO GARDEN CITY TO HAYS. TEMPERATURES TONIGHT WILL BE HELD UP BY CLOUDS AND HIGH DEWPOINTS, WITH MAINLY 60S IN CENTRAL AND SOUTH CENTRAL KANSAS AND 50S IN FAR WESTERN KANSAS. ANOTHER SHORTWAVE TROUGH WILL APPROACH WESTERN KANSAS BY MONDAY AFTERNOON. A FEW LATE DAY THUNDERSTORMS ARE POSSIBLE AHEAD OF THIS FEATURE. DUE TO THE WEAK SHEAR, THESE STORMS WILL PROBABLY BE LIMITED TO SMALL HAIL AND HEAVY RAIN. TEMPERATURES SHOULD BE WARMER IN THE ABSENCE OF UPSLOPE FLOW, WITH HIGHS FROM THE MID 70S IN FAR WESTERN KANSAS TO THE LOWER 80S IN SOUTH CENTRAL KANSAS. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 328 PM CDT SUN MAY 24 2015 MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE LIFTING NORTHEAST ACROSS THE CENTRAL PLAINS INTO THE WESTERN GREAT LAKES REGION TUESDAY GIVING WAY TO A MORE WESTERLY FLOW ALOFT ACROSS THE WESTERN HIGH PLAINS. MEANWHILE, THE GFS AND ECMWF HINT AT A SMALLER UPPER LEVEL SHORTWAVE EJECTING OUT OF THE ROCKIES INTO THE WESTERN HIGH PLAINS TUESDAY AFTERNOON. ALTHOUGH THE FLOW ALOFT IS PROJECTED TO BE FAIRLY WEAK DURING THIS TIME FRAME, ENOUGH MOISTURE WILL BE PRESENT WITH H85 DEWPOINTS IN EXCESS OF 10C. AS LOW/MID LEVEL LAPSE RATES STEEPEN AND MODEST INSTABILITY DEVELOPS IN CONJUNCTION WITH THE ARRIVAL OF THE SHORTWAVE, ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TUESDAY AFTERNOON AND EVENING. HOWEVER, SEVERE WEATHER WILL BE LIMITED WITH UNFAVORABLE SHEAR PROFILES AND CAPE VALUES WELL UNDER 1000 J/KG. LIMITED THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY AS A SERIES OF H5 VORT MAXIMA BEGIN TO MOVE OUT OF THE ROCKIES INTO THE WESTERN HIGH PLAINS DOWNSTREAM OF AN APPROACHING UPPER LEVEL TROUGH ACROSS THE INTERMOUNTAIN WEST. NEAR SEASONAL TEMPERATURES ARE EXPECTED TUESDAY WITH LITTLE CHANGE EXPECTED TO THE OVERALL AIR MASS. THE GFS AND ECMWF SHOW H85 TEMPERATURES WELL UP INTO THE TEENS(C) TO NEAR 20C. SHOULD SEE HIGHS CLIMBING WELL UP INTO THE 70S(F) TO NEAR 80F ONCE AGAIN TUESDAY AFTERNOON. SIMILAR HIGH TEMPERATURES CAN BE EXPECTED THROUGH THE LATER PART OF NEXT WEEK WITH LITTLE CHANGE TO THE OVERALL AIR MASS ACROSS THE REGION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 603 PM CDT SUN MAY 24 2015 SCATTERED THUNDERSTORMS SPREAD ACROSS WESTERN KANSAS EARLY TONIGHT AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL HIGH PLAINS. NAM BUFR SOUNDINGS INDICATE THAT AS THE UPPER LEVEL DISTURBANCE CROSSES WESTERN KANSAS EARLY TONIGHT THE SOUTHEASTERLY FLOW IN THE LOWER LEVELS WILL CONTINUE AND THE LOWER LEVELS WILL SATURATE, MAINLY BETWEEN 03Z AND 06Z AT DDC AND GCK. BASED ON THE MODEL SOUNDINGS IFR STATUS IS EXPECTED TO RETURN EARLY TONIGHT AND THEN PERSIST THROUGH EARLY MONDAY MORNING AS A SOUTHEASTERLY WIND CONTINUES AT 10 TO 15 KNOTS. VISIBILITIES FALLING BACK INTO THE 1 TO 3 MILE RANGE ALSO LOOKS LIKELY AFTER MIDNIGHT GIVEN THE LOW LEVEL MOISTURE PROFILES. HYS WILL ALSO HAVE IFR CEILINGS AND VISIBILITIES OVERNIGHT BUT THE ONSET OF THESE DETERIORATING CONDITIONS WILL BE CLOSER TO 06Z. GUSTY WINDS AND HEAVY RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AS THEY CROSSES WESTERN KANSAS EARLY TONIGHT. TIMING ON CONVECTION IS STILL UNCERTAIN BUT AT THIS TIME IT APPEARS CONVECTION WILL MOST LIKELY TO OCCUR AROUND THE GCK AREA AROUND 03Z AND DDC CLOSER TO 06Z. IF THE STORMS HOLD TODAY THEN HYS WILL HAVE A CHANCE FOR THUNDERSTORMS BETWEEN 08Z AND 11Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 80 55 78 / 20 30 20 20 GCK 58 77 52 77 / 40 30 20 20 EHA 55 77 53 78 / 20 20 20 20 LBL 59 79 54 79 / 20 20 20 20 HYS 58 77 53 79 / 40 30 30 10 P28 60 84 58 77 / 20 20 20 30 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...FINCH LONG TERM...JJOHNSON AVIATION...BURGERT
Hazardous weather outlook, May 24, 4:32 AM CDT, 20 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 432 AM CDT SUN MAY 24 2015 KSZ030-031-043>046-061>066-074>081-084>090-251200- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 432 AM CDT SUN MAY 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. DISCUSSION...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA TODAY INTO TONIGHT ALTHOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE UNLIKELY. HOWEVER...ONE OR TWO STRONG STORMS CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE SOUTH OF A LAKIN TO MEADE LINE DURING THE LATE AFTERNOON TO EARLY EVENING HOURS. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED FOG RISK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. HAZARDS WEATHER RISK... MONDAY... LIMITED SEVERE THUNDERSTORM RISK. TUESDAY... LIMITED SEVERE THUNDERSTORM RISK. WEDNESDAY... LIMITED LIGHTNING RISK. THURSDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. FRIDAY... LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. SATURDAY... LIMITED LIGHTNING RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR LOCATIONS SOUTH OF A LAKIN TO MEADE LINE. && FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO
In the hours before
Local storm report, May 25, 12:13 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1213 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TORNADO 5 N PLAINS CITY 37.34N 100.59W
05/25/2015 MEADE KS STORM CHASER
&&
RBLocal storm report, May 25, 12:28 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1228 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 AM TORNADO 1 E ENSIGN 37.65N 100.21W
05/25/2015 FORD KS LAW ENFORCEMENT
PROBABLE TORNADO DAMAGE AT A RESIDENCE ON
THE EAST SIDE OF ENSIGN AT Y ROAD.
&&
MRLocal storm report, May 25, 12:34 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1234 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TORNADO 6 N DODGE CITY 37.85N 100.02W
05/25/2015 FORD KS STORM CHASER
&&
RBLocal storm report, May 25, 12:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1239 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM TORNADO 5 S DODGE CITY 37.69N 100.02W
05/25/2015 FORD KS STORM CHASER
&&
RBLocal storm report, May 25, 12:47 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1247 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TORNADO FT. DODGE 37.74N 99.93W
05/25/2015 FORD KS AMATEUR RADIO
REPORTED A TORNADO ON THE GROUND AT THIS
TIME.
&&
RBLocal storm report, May 25, 12:49 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1249 AM CDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM TORNADO 2 E FT. DODGE 37.74N 99.89W
05/25/2015 FORD KS PUBLIC
&&
RBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:02 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 43 min |
| May 24, 7:20 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Stanton | 55 min |
| May 24, 7:40 PM CDT | Severe Thunderstorm Warning | DDC | Seward, Stevens | 50 min |
| May 24, 7:45 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 45 min |
| May 24, 7:49 PM CDT | Tornado Warning | DDC | Seward, Stevens | 26 min |
| May 24, 8:10 PM CDT | Severe Thunderstorm Warning | DDC | Seward | 20 min |
| May 24, 8:13 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 47 min |
| May 24, 8:27 PM CDT | Special Weather Statement | DDC | Kearny | 48 min |
| May 24, 8:31 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Gray, Haskell, Kearny, Meade, Seward and 1 more | 44 min |
| May 24, 8:56 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 49 min |
| May 24, 9:03 PM CDT | Tornado Warning | DDC | Meade, Seward | 27 min |
| May 24, 9:10 PM CDT | Severe Thunderstorm Warning | DDC | Haskell, Meade, Seward | 50 min |
| May 24, 9:13 PM CDT | Special Weather Statement | DDC | Finney, Scott | 47 min |
| May 24, 9:27 PM CDT | Tornado Warning | DDC | Haskell, Meade, Seward | 33 min |
| May 24, 9:33 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stevens | 12 min |
| May 24, 9:41 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Seward, Stevens | 49 min |
| May 24, 9:56 PM CDT | Special Weather Statement | DDC | Finney, Lane | 49 min |
| May 24, 9:57 PM CDT | Tornado Warning | DDC | Gray, Meade, Seward | 33 min |
| May 24, 10:24 PM CDT | Tornado Warning | DDC | Gray, Meade | 36 min |
| May 24, 10:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny, Seward, Stevens | 65 min |
| May 24, 10:58 PM CDT | Tornado Warning | DDC | Gray, Meade | 47 min |
| May 24, 11:07 PM CDT | Flash Flood Warning | DDC | Gray, Haskell, Meade, Seward | 10 hr |
| May 24, 11:25 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Haskell, Meade, Seward | 50 min |
| May 24, 11:41 PM CDT | Tornado Warning | DDC | Ford, Gray | 34 min |
| May 25, 12:14 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Haskell, Hodgeman, Meade, Seward | 46 min |
| May 25, 12:16 AM CDT | Tornado Warning | DDC | Ford | 29 min |
| May 25, 12:36 AM CDT | Tornado Warning | DDC | Ford | 24 min |
| May 25, 12:50 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 55 min |
| May 25, 1:06 AM CDT | Flash Flood Warning | DDC | Ford, Gray | 6 hr |
| May 25, 1:23 AM CDT | Special Weather Statement | DDC | Edwards, Pawnee | 52 min |
| May 25, 1:40 AM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman, Meade | 50 min |
| May 25, 2:13 AM CDT | Special Weather Statement | DDC | Stafford | 47 min |
| May 25, 2:21 AM CDT | Special Weather Statement | DDC | Ford | 39 min |
| May 25, 2:55 AM CDT | Special Weather Statement | DDC | Ford | 65 min |
| May 25, 2:57 AM CDT | Special Weather Statement | DDC | Stafford | 48 min |
| May 25, 4:07 PM CDT | Special Weather Statement | DDC | Edwards | 38 min |
| May 25, 5:53 PM CDT | Special Weather Statement | DDC | Hodgeman | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.